# SDR SWAA2025072393265

- Difficulty date: July 20, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 61,302 hours, 37,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVER WING EMERGENCY EXIT SIGN HAS COME OFF.   RESECURED RT OVER WING EMERGENCY EXIT SIGN PER AMM 33-51-01.
